Antidepressant Discontinuation Syndrome

Join the Conversation on
Antidepressant Discontinuation Syndrome
249 people
0 stories
23 posts
About Antidepressant Discontinuation Syndrome
Explore Our Newsletters
What's New in Antidepressant Discontinuation Syndrome
All
Stories
Posts
Videos
Latest
Trending
Post
See full photo

Switching from one antidepressant to another

Hey, I am Olga and I'm new here. Sorry for any mistakes as I am not a native speaker. I've been on the Mighty for quite a while and honestly I'm positively overwhelmed by sheer amount of support and kindness people get here.

A few months ago I could proudly say I got rid of my depression (ha-ha) but it turned out now I am having another relapse. Fortunately I could afford to go to the doctor straight away and had to switch from SSRI to SNRI. It took some time to make a transition and tomorrow I start a new med. It was not all sunshine and roses and I guess I am quite exhausted and hope that I feel even the slightest bit better soon.

My question is how do you support yourself in this time of uncertainty when the old meds don't work as they should be and the new haven't kicked in yet?

Thanks in advance and remember that healing is not linear🌻#Depression #ChronicFatigue #AntidepressantDiscontinuationSyndrome

12 reactions 4 comments
Post

Sertraline Withdrawal

Guys I need help! Does anybody here knows what to do during withdrawal period of Zoloft? I’ve experience it before due to having ran out of them but this time I tapered it.

I’ve been feeling ill even during the time when I was taking my meds regularly so I got mad because for the longest time it doesn’t feel like it’s been of any help to me anymore and I stopped it.
Cut to now which is more than a week of me stopping my setraline intake, I’ve still been sick nauseous dizzy vomitting getting disturbing dreams my mind is clouded I feel hot and cold at the same time I can’t sit still I feel uneasy and my healthcare providers aren’t being attentive/responsive and Idk what to do anymore I feel like I’m going insane I can’t seem to get help Im just so out of it somebody help even to just ease the symptoms cause I really don’t wanna keep taking Zoloft anymore #Zoloft #Sertraline #Depression #PTSD #withdrawal #AntidepressantDiscontinuationSyndrome

39 reactions 15 comments
Post

This Is Supposed to Help?

#SideEffects #AntidepressantDiscontinuationSyndrome
I truly have more side effects by using antidepressants. I don't think my doctor is convinced but I want to be off of them.
After 6 years Effexor 37.5 I quit cold turkey . Discontinuation syndrome was a living hell for me so I recently started 25 mg of Pristiq and I am visibly Dopey. It won't be like this always my doctor said. I guess I just have to live in a brain fog and hope it will pass. This is supposed to be helping me. I don't feel helped at all. I feel tired and groggy and wake up grumpy and angry and depressed. There has to be a light at the end of the tunnel right?

2 comments
Post

Coming off of Cymbalta #AntidepressantDiscontinuationSyndrome #SensoryProcessingDisorder #Anxiety

Hi all! I haven’t been on the mighty in forever but I’m looking to connect! I have a long history of mental health issues and as life went on, psychiatrists just kept adding new medications to my pile. The result = I’m very over-medicated and I have to work on cutting back on some meds now that I am doing well and living a healthy life! The first to go was my Cymbalta. I cut down my dosage in intervals (with psychiatrist guidance) and I am now off of it completely.

My question is: Have you ever gone through withdrawal symptoms when coming off an anti-depressant? What symptoms did you encounter and how did you conquer them?

I feel like I am going crazy! I have Sensory Processing Disorder and those miserable issues have sky-rocketed this week. The texture of just about everything is unbearable and everything feels ‘off’. I have been dealing with extra anxiety and getting agitated quickly. Physically I have had intense night sweats and dizzyness.

After some looking, I have read that these withdrawals are a real struggle for many people and that it’s not in my head. I’m not sliding backwards by any means, I just need to hold on and ride this out! I’m very proud of myself for going through the process of beginning to reduce my meds because that thought has scared me for a while. My mindset has grown so much and my self-awareness is thriving, I finally feel stable and ready!

Anyways, I was hoping some people could share their experience with the withdrawal period, what struggles arose during that time, and how you pushed through!
I know that this isn’t just ‘in my head’ but it’s still a bummer to feel like this and except the process!

Thanks for reading,
Erin ❤️

11 comments
Post

Weaning off Venlafaxine...

I don't even know if I'm going it right... or if I should even be doing it. I feel lost.

I've been taking 100-75mg for five years... about a year ago, I reduced it down to 50, then to 37.5, I think.. I just recently I decided that I'm done with this. At least I think I am. About a month ago I started the tapering process.. a pill every other day for a week or two, now I'm pill free.. for about two to three weeks. I can't really remember that well. Being that it wasn't that hard, I didn't really keep track of it all, due to my life style and perhaps laziness.

The symptoms are kicking in all of a sudden and I don't know if I should be worried or not, I feel like I'm doing it all wrong and maybe I should just go back.

#Venlafaxine #Effexor #weaningoff #Tapering #AntidepressantDiscontinuationSyndrome #Antidepressants

7 comments
Post

Any experiences with serotonin syndrome (minor or major) ?

#Undiagnosed #LymeDisease #AntidepressantDiscontinuationSyndrome #MentalHealth #Anxiety #Depression #cymbalta #duloxetine #prozac #Zoloft #Lupus #ChronicPain #ChronicFatigue #MyalgicEncephalomyelitis #RestlessLegsSyndrome #Nervedamage #ChronicIllness

I have been taking ssris and ssnri’s since i was 11 and i’m 20 now. i’m starting to think maybe this could be the source of my physical problems, if not serotonin syndrome, something similar. If anyone has experience with this syndrome or something like it (especially with cymbalta, prozac, and zoloft) and please tell me your symptoms, diagnosis, and treatment if you had it. i need to talk to my psychiatrist about it but she’s not really “buying” it as most medical professionals seem to do with their patients symptoms because it could be just “anxiety” (even though i’ve had consistent symptoms in every system of my body for two years and a slightly irregular ekg and low sodium count, as well as being on beta blockers for unexplained high BP) . I need to do something before it’s too late and i have permanent damage to my body.

Thanks again!

Sabrina

3 comments
Post

Has anyone managed to come off Duloxatine/Cymbalta?

Over three months I’ve gone from 90mg to 30mg. I’ve been off them completely for 4 days and I’m not sure I can get through the withdrawal effects my head feels so out of control #EUPD emotionally unstable personality disorder #DepressiveDisorders #AntidepressantDiscontinuationSyndrome #withdrawal

1 comment